Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

July 17, 2018Chattooga County, Gordon County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 17, 2018, 4:02 PM EDT for Chattooga County, Gordon County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2018, 4:02 PM EDT (20:02 UTC)
Expired
Jul 17, 2018, 4:30 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Chattooga County, GA, Gordon County, GA

The radar

The Northeast Alabama radar (KHTX), 97 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
832 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

328 
WWUS82 KFFC 172002
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
402 PM EDT TUE JUL 17 2018
 
GAZ002-004-005-011-012-019-172030-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Murray GA-Floyd GA-
402 PM EDT TUE JUL 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WHITFIELD...
SOUTHEASTERN WALKER...WESTERN GORDON...SOUTHWESTERN MURRAY AND FLOYD
COUNTIES UNTIL 430 PM EDT...

At 401 PM EDT...a line of strong thunderstorms was along a line
extending from Mill Creek to Cloudland...and moving south at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Dalton, Calhoun, Summerville, Trion, Resaca, Plainville,
Lyerly, Menlo, Center Post, Subligna, Redbud, Lake Marvin, Coosa,
Villanow, Cloudland, James H. Floyd State Park, Holland, Oostanaula
and Suttles Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3482 8493 3451 8477 3420 8544 3454 8552
TIME...MOT...LOC 2001Z 350DEG 16KT 3473 8503 3451 8547 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 3:35 PM EDT, 27 minutes earlier.

Area forecast discussion, Jul 17, 3:35 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT Tue Jul 17 2018

.SHORT TERM /Tonight through Wednesday Night/...

The forecast area remains under a general northwest flow through
the short term. Models are consistent with a front pushing into
north GA late tonight and early Wednesday...and a weak low forming
on the front over central GA. Drier air gradually spreads into
north GA during this time as forecast soundings show PW values
decreasing steadily through Wednesday evening. Have continued
with diminishing pops overnight tonight and leaving them out
altogether across the far north tomorrow and tomorrow night.
Instability should be better with deeper moisture continuing for
central GA...so have left pops in for that area through the
period.

41

.LONG TERM /Thursday through Tuesday/...

Model guidance is in agreement that an elongated frontal system
stretched through central/southern Georgia will start off the long
term period on Thursday morning, with enough forcing to focus
thunderstorm development in the southern half of the state.
Differences in the spatial coverage of these storms will be the
biggest question regarding POPs on Thursday. Most models have a weak
low pressure forming along the baroclinic boundary, somewhere around
southern GA but only a few models, like the GFS, wraps enhanced
moisture around the northern side of the cyclone. this will most
likely be the difference between scattered showers/thunderstorms
or pleasant conditions for north GA on Thursday.

Friday, the forecast area gets back into a northwest flow pattern as
a strong mid-level low pressure system moves across the western
Great Lakes area. Along with it, a surface high pressure system off
the New England coast looks to enforce a weak wedge into the forecast
area. This effect should push most of the thunderstorm initiation
further south at the start of Friday, propagating outwards along
outflow boundaries from there. Furthermore, some models are showing
signs that an MCS may develop within the NW flow pattern and move
into NW GA by Thursday afternoon. With that said, models are
notoriously bad at handling NW flow MCSs over a day in advance, so
we will need to see how high-res models evolve this potential system
closer to Thursday night/Friday morning.

Saturday looks to be the best day for severe chances as of right
now. The mid-level low pressure system near the Great lakes will
continue to move eastward with a mid-level trough access stretching
down into the Carolinas. Both the GFS and the Euro have a shortwave
trough moving through GA. The enhanced shear and forcing given from
the shortwave offer the best chances for organized severe convection
we've had in several weeks. Afterwards, models diverge with the
evolution of the longwave trough over the area. The Euro teases
pleasant summertime conditions with limited precip and drier air,
the GFS keeps the mid-level low just north of the area enhancing
diurnal showers through the beginning of next week.

22

&&

PREV LONG TERM DISCUSSION... /Issued 337 AM EDT Tue Jul 17 2018/

LONG TERM /Wednesday Night through Monday/...

Beginning of the extended forecast sees moisture returning northward
across the region. Upper-level flow continues to amplify as the
eastern U.S. upper trough deepens. Good short wave energy in the
northwesterly flow drives another sharp surface frontal boundary into
the forecast area Saturday. Combined with moderate instability and
mid-level winds, the threat for at least slightly more organized
strong to severe storms cannot be ignored. By the beginning of next
week, the upper flow begins de-amplifying some as the eastern trough
lifts and the western ridge builds back toward the region. not seeing
enough to eliminate POPs, but we are likely to see less coverage and
a return to a more diurnal convective cycle.

20

AVIATION...
18Z Update...
Expect afternoon cumulus sct-bkn035-045 to develop...gradually
dissipating this evening. Not expecting low ceilings Wednesday
morning since drier air will be advecting south...but KMCN and
KCSG could still see some mvfr. Showers and thunderstorms will
develop this afternoon and linger into the evening. Winds will
remain light west to northwest.

//ATL Confidence...18Z Update...
Medium on low ceilings for Wednesday morning.
High on all else.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  72  88 /  30  20  20  30
Atlanta         73  91  73  89 /  30  20  10  30
Blairsville     65  85  64  83 /  30  10  10  30
Cartersville    71  90  69  90 /  40  10  10  30
Columbus        75  93  74  93 /  40  50  20  40
Gainesville     71  89  71  87 /  30  20  10  30
Macon           74  92  73  90 /  40  50  30  40
Rome            71  91  68  91 /  40  10  10  20
Peachtree City  72  92  71  90 /  30  20  20  30
Vidalia         75  91  74  89 /  40  60  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....22
AVIATION...41
Hazardous weather outlook, Jul 17, 12:51 PM EDT, 3 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1251 PM EDT Tue Jul 17 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1251 PM EDT Tue Jul 17 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central Georgia
this afternoon and evening. A few of these storms could be
strong, producing gusty winds and frequent lightning strikes.
However, the main hazard will be locally heavy rainfall. The heavy
rain could cause temporary street flooding and ponding of water
in low lying areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous thunderstorms are expected Wednesday through
Monday, mainly in the afternoon and evening hours each day. A few
strong to severe thunderstorms will be possible each day with strong,
gusty winds, frequent lightning, and very heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 17, 2:44 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EDT TUE JUL 17 2018

GAZ001>004-171930-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
244 PM EDT TUE JUL 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...WALKER AND
DADE COUNTIES UNTIL 330 PM EDT...

At 244 PM EDT...a line of strong thunderstorms was along a line
extending from Graysville to near Flat Rock...and moving southeast at
20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Lafayette, Ringgold, Trenton, Fort Oglethorpe, Chickamauga,
Varnell, Lookout Mountain, Tunnel Hill, Cohutta, Center Post, Blue
Spring, Fairview, Linwood, Chattanooga  Valley, Cloudland Canyon
State Park, Cooper Heights, Rock Spring, Naomi and Rising Fawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3482 8486 3481 8486 3460 8536 3459 8537
      3459 8553 3488 8559 3498 8536 3499 8500
TIME...MOT...LOC 1844Z 337DEG 17KT 3500 8514 3477 8566

WIND...40MPH
Special weather statement, Jul 17, 2:45 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT TUE JUL 17 2018

GAZ086-112-113-171915-
Toombs GA-Emanuel GA-Montgomery GA-
245 PM EDT TUE JUL 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHERN
EMANUEL AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 315 PM EDT...

At 245 PM EDT...a line of strong thunderstorms was along a line
extending from near Stillmore to Higgston...and moving east at 20
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lyons, Vidalia, Stillmore, Oak Park, Higgston, Santa Claus, Ohoopee,
Ponderosa and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3214 8220 3211 8220 3223 8254 3244 8219
      3242 8219 3235 8225 3235 8224 3221 8221
      3218 8219 3216 8218
TIME...MOT...LOC 1845Z 276DEG 19KT 3241 8222 3224 8247

WIND...40MPH
Special weather statement, Jul 17, 2:46 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
246 PM EDT TUE JUL 17 2018

GAZ086-171915-
Emanuel GA-
246 PM EDT TUE JUL 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
315 PM EDT...

At 246 PM EDT...a strong thunderstorm was over Canoochee, or 12 miles
east of Swainsboro...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Twin City, Garfield, Canoochee and George L Smith State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3256 8203 3254 8203 3256 8208 3252 8215
      3251 8215 3250 8223 3273 8224 3277 8212
      3266 8208 3261 8200
TIME...MOT...LOC 1846Z 257DEG 22KT 3266 8214

WIND...40MPH
Special weather statement, Jul 17, 3:29 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
329 PM EDT TUE JUL 17 2018

GAZ001>005-011-012-019-172000-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Dade GA-
Murray GA-Floyd GA-
329 PM EDT TUE JUL 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...NORTHWESTERN GORDON...SOUTHERN DADE...SOUTHWESTERN
MURRAY AND NORTHERN FLOYD COUNTIES UNTIL 400 PM EDT...

At 329 PM EDT...a line of strong thunderstorms was along a line
extending from near Ringgold to near Mentone...and moving southeast
at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Lafayette, Summerville, Chatsworth, Ringgold, Chickamauga,
Trion, Varnell, Tunnel Hill, Resaca, Lyerly, Menlo, Center Post,
Subligna, Blue Spring, Lake Marvin, Linwood, Villanow, Cloudland and
James H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3474 8469 3428 8540 3437 8548 3469 8555
      3498 8512
TIME...MOT...LOC 1929Z 310DEG 17KT 3488 8513 3460 8557

WIND...40MPH
Local storm report, Jul 17, 3:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT TUE JUL 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     1 S BIRDIE              33.30N  84.36W
07/16/2018                   SPALDING           GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            FAYETTEVILLE ROAD AND CHEATHAM ROAD.

&&

EVENT NUMBER FFC1800639

LREAVES
Special weather statement, Jul 17, 4:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
402 PM EDT TUE JUL 17 2018

GAZ002-004-005-011-012-019-172030-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Murray GA-Floyd GA-
402 PM EDT TUE JUL 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WHITFIELD...
SOUTHEASTERN WALKER...WESTERN GORDON...SOUTHWESTERN MURRAY AND FLOYD
COUNTIES UNTIL 430 PM EDT...

At 401 PM EDT...a line of strong thunderstorms was along a line
extending from Mill Creek to Cloudland...and moving south at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Dalton, Calhoun, Summerville, Trion, Resaca, Plainville,
Lyerly, Menlo, Center Post, Subligna, Redbud, Lake Marvin, Coosa,
Villanow, Cloudland, James H. Floyd State Park, Holland, Oostanaula
and Suttles Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3482 8493 3451 8477 3420 8544 3454 8552
TIME...MOT...LOC 2001Z 350DEG 16KT 3473 8503 3451 8547

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:01 PM EDTSpecial Weather StatementFFCFayette29 min
Jul 16, 8:13 PM EDTSpecial Weather StatementFFCPike32 min
Jul 16, 8:19 PM EDTSpecial Weather StatementFFCPolk26 min
Jul 16, 8:34 PM EDTSpecial Weather StatementFFCBartow26 min
Jul 16, 8:42 PM EDTSpecial Weather StatementFFCClayton33 min
Jul 16, 8:46 PM EDTSpecial Weather StatementFFCHaralson29 min
Jul 16, 8:59 PM EDTSevere Thunderstorm WarningFFCClayton, Henry, Spalding31 min
Jul 16, 9:07 PM EDTSpecial Weather StatementFFCBaldwin23 min
Jul 16, 9:19 PM EDTFlash Flood WarningFFCHaralson, Polk6 hr
Jul 16, 9:32 PM EDTSpecial Weather StatementFFCHenry28 min
Jul 16, 10:00 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale30 min
Jul 16, 10:09 PM EDTSpecial Weather StatementFFCButts36 min
Jul 16, 10:20 PM EDTSpecial Weather StatementFFCJones25 min
Jul 16, 10:45 PM EDTSpecial Weather StatementFFCJones30 min
Jul 16, 11:26 PM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam49 min
Jul 16, 11:27 PM EDTSpecial Weather StatementFFCBarrow, Jackson48 min
Jul 16, 11:59 PM EDTSpecial Weather StatementFFCGreene, Hancock, Jasper, Oglethorpe, Putnam, Taliaferro46 min
Jul 17, 12:21 AM EDTSpecial Weather StatementFFCGilmer, Murray, Pickens, Whitfield54 min
Jul 17, 1:25 PM EDTSpecial Weather StatementFFCTreutlen35 min
Jul 17, 1:51 PM EDTRiver Flood WarningFFCGwinnett5 hr
Jul 17, 2:02 PM EDTSpecial Weather StatementFFCTreutlen43 min
Jul 17, 2:11 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen22 min
Jul 17, 2:21 PM EDTSpecial Weather StatementFFCEmanuel24 min
Jul 17, 2:44 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield46 min
Jul 17, 2:45 PM EDTSpecial Weather StatementFFCToombs30 min
Jul 17, 2:46 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jul 17, 3:29 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Walker, Whitfield31 min
Jul 17, 4:14 PM EDTSpecial Weather StatementFFCMurray46 min
Jul 17, 4:18 PM EDTSpecial Weather StatementFFCDooly27 min
Jul 17, 4:32 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon28 min
Jul 17, 5:02 PM EDTSpecial Weather StatementFFCBaldwin28 min
Jul 17, 5:17 PM EDTSpecial Weather StatementFFCDade28 min
Jul 17, 5:21 PM EDTSpecial Weather StatementFFCTreutlen24 min
Jul 17, 5:41 PM EDTSpecial Weather StatementFFCWilkinson34 min
Jul 17, 5:47 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jul 17, 5:50 PM EDTSpecial Weather StatementFFCDooly25 min
Jul 17, 5:58 PM EDTSevere Thunderstorm WarningFFCWilkinson32 min
Jul 17, 6:16 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen29 min
Jul 17, 6:17 PM EDTSpecial Weather StatementFFCDooly28 min
Jul 17, 6:25 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter35 min
Jul 17, 6:37 PM EDTSpecial Weather StatementFFCWilkinson23 min
Jul 17, 6:48 PM EDTSpecial Weather StatementFFCTreutlen27 min
Jul 17, 6:58 PM EDTSpecial Weather StatementFFCJohnson32 min
Jul 17, 7:00 PM EDTSpecial Weather StatementFFCDooly30 min
Jul 17, 7:30 PM EDTSpecial Weather StatementFFCCrisp, Dooly30 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.